# SDR USAA2012111400009

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 40,450 hours, 14,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921795
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE REPAIR - CRACK ALONG TOP CENTER OF SHEAR PLATE BETWEEN FR69 TO FR70, Z-500, S23R.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, Z-500, S23R IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53480019.
